Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Boils on face, reappear if HHSONE discontinued

i was getting pimple like boils on my face ... doc suggest to use became alright but if i discontinue it for one day i get the boil the nect day.. help
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic,
i will be glad to be of assistance.

i would recommend that you stop applying hhsone slowly, make it alternate daysfor a week and then stop it.

it contains a steroid cream called mometasone furoate and that gives rise to more pimples over a period of time.

so once you stop they keep flaring.

i will recommend that you apply nadifloxacin cream twice a day over the pimples, and that should slowly subside the lesions.

please let me know your queries.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor